Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Regular neighborhoods are not topologically invariant

Author: Mitsuyoshi Kato
Journal: Bull. Amer. Math. Soc. 74 (1968), 988-991
MathSciNet review: 0229230
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M, Kato, A concordance classification ofPL homeomorphisms of S, Topology (to appear).
  • 2. M, Kato, Geometrical operations of Whitehead groups (to appear). MR 251738
  • 3. H. Noguchi, 1-flat 3-manifolds in 5-space. Osaka J. Math. 1 (1964), 117-125. MR 172295
  • 4. H. Noguchi, One-flat submanifolds with codimension two, Illinois J. Math, (to appear). MR 235568
  • 5. L. Siebenmann and J. Sondow, Some homeomorphic sphere pairs that are combinatorially distinct, Comment. Math. Helv. 41 (1966-67), 261-272. MR 214082

Additional Information


American Mathematical Society